# SDR USAA011373

- Difficulty date: November 19, 2001
- Submitted: January 3, 2002
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 47,062 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .045 INCH DEEP, 3 INCHES LONG BY 2 INCHES WIDE, STATION 420 43 INCHES FORWARD OF CARGO BETWEEN 22R AND 23R.  DOUBLER INSTALLED PER SRM 53-00-01.  (M)
